# SDR ASAA0691238

- Difficulty date: November 24, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 14,170 hours, 5,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750223
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CHANNEL CORRODED.   REPLACED CHANNEL IAW SRM 53 00 53 REPAIR 6.
